Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Dizziness and head spinning at night periodically. Is this vertigo?

I wake up int he middle of the night periodically and my head is spinning...I feel so dizzy and it won t stop. Sometimesd it lasts 10 minutes - 30 minutes. It make me feel sick to my stomach s like getting off a ride that spins. Doctor said could be vertigo but why does it only happen at night and only periodically?
Asked On : Sun, 8 Jul 2012
Answers:  1 Views:  330
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Aug 2013
Hello and welcome to health care magic,

What you have described seems very much like vertigo and the most common cause of peripheral vertigo is related to the ear.
Many forms of vertigo related to the ear happen due to positional changes such as what is seen in the night during sleep like the BPPV.
So in any case you must get a audiometry testing along with CT of the temporal bones and get back to me or any ENT with the reports as soon as possible


Dr Sriram Nathan
Answered: Mon, 7 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor